Lexapro users — The Bump
Postpartum Depression

Lexapro users

Did you ever have to increase your dose?

I started taking Lexapro (10mg) in May.  It really started helping a lot after a few weeks.  Now, I am having terrible anxiety again.  I think maybe I should increase my dosage. 

If you did this, did it help you?  Did it make you even more tired?  Lexapro makes me so tired.

Thanks for the advice.

Re: Lexapro users

  • I haven't had to increase my dose this time but I did when I was in college when I  felt really anxious and was getting panic attacks. It helped me to increase. We did it slowly.

    Lexapro makes me tired too but I take it right before I close my eyes to go to sleep....that way I don't really feel the side effects.

    Are you talking to someone as well. Like my doctor said "this medicine is only a bandaid for something that goes deep, you need to have therapy as well to completly heal."

    Lilypie Fourth Birthday tickers

     
    Lilypie Second Birthday tickers
  • imageEVA116:

    I haven't had to increase my dose this time but I did when I was in college when I  felt really anxious and was getting panic attacks. It helped me to increase. We did it slowly.

    Lexapro makes me tired too but I take it right before I close my eyes to go to sleep....that way I don't really feel the side effects.

    Are you talking to someone as well. Like my doctor said "this medicine is only a bandaid for something that goes deep, you need to have therapy as well to completly heal."

    Thank you.  I also take it right before bed and that seems to help.

    I do see a therapist as well.  I just don't understand why I'm so anxious.  Loud noises make me jump and I just feel anxious a lot.  I am supposed to make an appointment with my doctor so I will talk to him about it.

    Thanks again :-)

This discussion has been closed.
Choose Another Board
Search Boards